# SDR ASAA9980084

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 15/28
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ANC - PRIOR TO DEPARTURE OF FLIGHT 190, CREW REPORTED SECTIONS OF THE EMERGENCY FLOOR TRACK LIGHTS IN THE MID AND AFT CABIN WERE INOPERATIVE.  SECURED WIRING IN FLOOR TRACK AT ROW 15 AND ROW 28 AND OPERATED NORMALLY.  (M)
